Muscular Development Forums - Powered by vBulletin

Results 1 to 14 of 14

Thread: Tren E & Side effects ( swelling )

  1. #1
    Dedicated Noob K0rupt3d's Avatar
    Join Date
    Mar 2012
    Location
    Phx Az
    Posts
    41
    Gender
    Male

    Default Tren E & Side effects ( swelling )

    Whats up guys iv run Tren Ace with little to NO sides before
    This is my FIRST Tren E Cycle And this is was it was going to look like
    so far if just been on the test. Iv ONLY DONE 1 TREN shot

    Week (1-16) Test E from 400mg up to 650mg Every 5 Days
    week (4-12) TREN E 200mg every 5 days

    ------------------------------------------------

    MY PROBLEM

    My ankles ( or should i say cankles) are swollen pretty good. Even into my foot and up my calf.
    WTF is causing this and what can make this go away? Icing it seems to help a little. Last shot/First shot was done last sunday the 11th.

  2. #2
    Dedicated Noob K0rupt3d's Avatar
    Join Date
    Mar 2012
    Location
    Phx Az
    Posts
    41
    Gender
    Male

    Default

    It will go away almost sometimes... then come back, Some times only one foot, sometimes a little on both. I want to keep using the tren if possible iv already had amazing gain in just 1 week of taking it. Up 15 lbs (idk how much is water weight from the ankle tho lol) and size and strength and being more lean.

  3. #3
    Freak of Nature USEALITTLE's Avatar
    Join Date
    Jan 2008
    Location
    not with the body i used to have...
    Posts
    12,313
    Gender
    Male

    Default

    That's alot of tren..... 650 every 5 days?!?!? : /

    15lbs in 1wk is 90% water for sure...

    iv got a guy the does the same thing when he uses tren his calfs swell up pretty good also... Take something to get rid of water and it should go away, well it does for him.

    its not where he gets the tren from cuz he has used it from 2-3 different places and same thing just how his/your body reacts to it I guess.

  4. #4
    Dedicated Noob K0rupt3d's Avatar
    Join Date
    Mar 2012
    Location
    Phx Az
    Posts
    41
    Gender
    Male

    Default

    nah iv only done my first shot of 200mg. The 650mg was my test not TREN

  5. #5
    Freak of Nature Elf's Avatar
    Join Date
    May 2010
    Location
    In your butt.
    Posts
    11,312
    Gender
    Male

    Default

    Have you checked your blood pressure lately? Try cutting out extra sodium in your diet for a while. I had the same thing happen to me on just Test. My blood pressure was 160/80. I got it down to 130/73 and now my ankles are beautiful again.

  6. #6
    sammysosa20
    Guest

    Default

    Tren e is side effect in a vial
    Stick with ace

  7. #7

    Default

    Rather it's a long ester or short it would benefit anyone to shoot ED or EOD with slin pin 29g. Rotate muscles with minimal scar tissue and soreness. Keeps sides very minimal. Most sides are from an influx of hormone which can come from 5 day injections... Just a little advice

  8. #8
    Super Moderator heavyiron's Avatar
    Join Date
    Mar 2008
    Location
    powered by IronMagLabs
    Posts
    18,052
    Gender
    Male

    Default

    Sounds like Edema. Last time this happened to my wife she had to go to the hospital. Turned out to be a blood clot. It's deadly if not treated. I would see a doc just in case brother.
    All posts are for entertainment and may contain fiction. Consult a doctor before using any medication.

    IronMagLabs 15% Off Coupon Code = heavyiron15

  9. #9
    Freak of Nature USEALITTLE's Avatar
    Join Date
    Jan 2008
    Location
    not with the body i used to have...
    Posts
    12,313
    Gender
    Male

    Default

    Edema... That's what he called it. Couldn't remember what my guy said it was....

  10. #10
    Barbarian JJT0407's Avatar
    Join Date
    Jun 2010
    Location
    Florida
    Posts
    736

    Default

    Damn, That's a weird side effect.
    Instagram: jtswole

  11. #11
    Behemoth stiliftin's Avatar
    Join Date
    May 2009
    Location
    the great white north
    Posts
    1,638

    Default

    I will be running tren A in a cycle for the first time in a while. I will be running 300 test 150 tren
    "Of course I can lift it"

  12. #12
    Little Guy
    Join Date
    Nov 2009
    Location
    Chicago
    Posts
    4
    Gender
    Male

    Default

    Just be cautious with Tren-E. I used it irresponsibly about 4 years ago and it effected my sexual performance dramatically. Even after I got my hormones back in line, the psychological effects of being a young (30) guy with ED issues can be a killer. If you have access to good PTC and blood work, get it and get your blood work checked post cycle.

  13. #13

    Default

    Quote Originally Posted by ffhurst View Post
    Just be cautious with Tren-E. I used it irresponsibly about 4 years ago and it effected my sexual performance dramatically. Even after I got my hormones back in line, the psychological effects of being a young (30) guy with ED issues can be a killer. If you have access to good PTC and blood work, get it and get your blood work checked post cycle.
    Agreed. But I'd wait at least a month or two after pct to get bloods.

  14. #14
    Forum Leader: 18 and Over bigmikecox's Avatar
    Join Date
    Oct 2006
    Location
    Holiday, Florida
    Posts
    63,569

    Default

    My "friend" doesn't mess with Tren A anymore. Sides were terrible. Less with Tren E.
    SMOKE WEED EVERYDAY
    2016 NBA Champs...Cleveland Cavs

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •